Extremal properties of rate distortion functions

Ahlswede R (1990)
IEEE transactions on information theory 36(1): 166-171.

Download
OA
Journal Article | Published | English
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R. Extremal properties of rate distortion functions. IEEE transactions on information theory. 1990;36(1):166-171.
Ahlswede, R. (1990). Extremal properties of rate distortion functions. IEEE transactions on information theory, 36(1), 166-171.
Ahlswede, R. (1990). Extremal properties of rate distortion functions. IEEE transactions on information theory 36, 166-171.
Ahlswede, R., 1990. Extremal properties of rate distortion functions. IEEE transactions on information theory, 36(1), p 166-171.
R. Ahlswede, “Extremal properties of rate distortion functions”, IEEE transactions on information theory, vol. 36, 1990, pp. 166-171.
Ahlswede, R.: Extremal properties of rate distortion functions. IEEE transactions on information theory. 36, 166-171 (1990).
Ahlswede, Rudolf. “Extremal properties of rate distortion functions”. IEEE transactions on information theory 36.1 (1990): 166-171.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar